MathSciNet Relay Station
MathSciNet bibliographic data
MR687632 47D05 (22E30 43A10)
Przebinda, Tomasz Holomorphicity of a class of semigroups of measures operating on $L\sp{p}(G/H)$. Proc. Amer. Math. Soc. 87 (1983), no. 4, 637–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement